MathSciNet Relay Station
MathSciNet bibliographic data
MR138736 (25 #2179) 30.67 (30.35)
Alenicyn, Ju. E. On the ranges of systems of coefficients of functions representable as a sum of Stieltjes integrals. (Russian) Vestnik Leningrad. Univ. 17 1962 no. 7, 25–41.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement